Distribution of zeros of the partial sums of Dirichlet series
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1961), pp. 93-98
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1961_4_a8,
author = {A. F. Popov},
title = {Distribution of zeros of the partial sums of {Dirichlet} series},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {93--98},
year = {1961},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1961_4_a8/}
}
A. F. Popov. Distribution of zeros of the partial sums of Dirichlet series. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1961), pp. 93-98. http://geodesic.mathdoc.fr/item/IVM_1961_4_a8/